# SDR USAA970006

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 939-995
- Part time: 38,181 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 56 INCH CORRODED AREA AT STRINGER 27L, BS 939 - BS 995.  SPLICED IN NEW SECTION OF STRINGER, REPAIRED PER EA 41963.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 2.  (M)
